# SDR RAIA990812

- Difficulty date: August 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N564HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41081
- System (JASC): 3150 · Central Warning
- Part: Cap Panel
- Part number: E83029
- Condition: Failed
- Location: Cockpit
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

FLT 7406 - STL - ICE LOOK UP LIGHT ON CAP WILL NOT EXTINGUISH.  MAINTENANCE REPLACED CAP PANEL.  (M)
